When do you say enough with the medication?

Venus - posted on 03/28/2014 ( 1 mom has responded )

2

0

0

As of a month ago my son was taking 30mg of Adderall (to be divided up 3 times a day), Clonidine .03mg and Trazadone 75mg at night. My son was not sleeping well and was having problems like, rarely eating during the day until he took the night medication, aggression was not stopping, He seemed like he was more sensitive while on the medication (everything was a BIG deal). However his learning and his violent behavior was under control for the most part. I took him off because of his age and the side affect not only for short term use but mainly for long term use. Now I have his school asking me to put him back on all his medication and he is only 5 years old. What do I do?

MOST HELPFUL POSTS

Jessica - posted on 03/28/2014

38

0

17

I never been in your situation but if I was you I would talk it over with different doctors. or give him medicine before he go to school and not when at home. I honestly think tho if the doctor gave him medicine its for a reason.

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms